# SDR CALA2022100302591

- Difficulty date: October 1, 2022
- Submitted: October 3, 2022
- Operation: Air carrier
- Aircraft: N27205
- Make and model: Boeing 737824
- Aircraft serial: 30577
- Aircraft time: 68,717 hours, 24,957 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: D717010100
- Condition: Discharged
- Location: M1671
- Stage of operation: IN
- How discovered: O
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

BATTERY PACKS M1671, M1672, M1674, M1675 AND M1694 FAIL CAPACITY CHECK (REF AAR NR 99941778)
